Translator Disclaimer
2012 Semicoverings: a generalization of covering space theory
Jeremy Brazas
Homology Homotopy Appl. 14(1): 33-63 (2012).

Abstract

Using universal constructions of topological groups, one can endow the fundamental group of a space with a topology and obtain a topological group. Additionally, the fundamental groupoid of a space becomes enriched over Top when the homsets are endowed with similar topologies. This paper is devoted to a generalization of classical covering theory in the context of these constructions.

Citation

Download Citation

Jeremy Brazas. "Semicoverings: a generalization of covering space theory." Homology Homotopy Appl. 14 (1) 33 - 63, 2012.

Information

Published: 2012
First available in Project Euclid: 12 December 2012

zbMATH: 1244.57010
MathSciNet: MR2954666

Subjects:
Primary: 55Q52, 57M10

Rights: Copyright © 2012 International Press of Boston

JOURNAL ARTICLE
31 PAGES


SHARE
Vol.14 • No. 1 • 2012
Back to Top